Alert archive / Oklahoma / Wind Advisories in 2010
Wind Advisory 4, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Apr 28, 2010, 3:03 PM CDT for 15 counties in Oklahoma. It took effect at Apr 29, 2010, 9:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2010, 3:03 PM CDT (20:03 UTC)
- In effect from
- Apr 29, 2010, 9:00 AM CDT
- Expired
- Apr 29, 2010, 9:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 3 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1571 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444 WWUS74 KTSA 282003 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 303 PM CDT WED APR 28 2010 OKZ054-059-290415- /O.NEW.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/ /O.CON.KTSA.WI.Y.0003.000000T0000Z-100429T0200Z/ OSAGE-PAWNEE- 303 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY AND A WIND ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE AND OSAGE. HAZARDOUS WEATHER... * ONGOING GUSTY SOUTHERLY WINDS WILL CONTINUE IN OSAGE AND PAWNEE COUNTIES THIS AFTERNOON AND EVENING. IMPACTS... * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * WIND GUST VALUES DEFINITION... * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ055>058-060>064-066>068-070-290415- /O.NEW.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/ WASHINGTON OK-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- 303 PM CDT WED APR 28 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...OTTAWA...WASHINGTON...CRAIG...NOWATA... CREEK...CHEROKEE...OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES AND DELAWARE. HAZARDOUS WEATHER... * AS AN UPPER LEVEL STORM SYSTEM GETS ORGANIZED ACROSS THE WESTERN PART OF THE COUNTRY THURSDAY... SOUTHERLY WINDS ACROSS EASTERN OKLAHOMA WILL INCREASE FROM THE PRIOR DAY AND COVER A LARGER AREA. IMPACTS... * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DEFINITION... * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
5 follow-up statements
601 WWUS74 KTSA 290206 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 906 PM CDT WED APR 28 2010 OKZ054-059-291015- /O.EXP.KTSA.WI.Y.0003.000000T0000Z-100429T0200Z/ /O.CON.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/ OSAGE-PAWNEE- 906 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY... ...WIND ADVISORY HAS EXPIRED FOR THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE AND OSAGE. * WINDS HAVE DECREASED THIS EVENING...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HAZARDOUS WEATHER... * GUSTY SOUTH WINDS WILL AGAIN INCREASE ACROSS NORTHEAST OKLAHOMA THURSDAY MORNING AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST. IMPACTS... * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ055>058-060>064-066>068-070-291015- /O.CON.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/ WASHINGTON OK-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- 906 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...OTTAWA...WASHINGTON...CRAIG...NOWATA... CREEK...CHEROKEE...OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES AND DELAWARE. HAZARDOUS WEATHER... * GUSTY SOUTH WINDS WILL AGAIN INCREASE ACROSS NORTHEAST OKLAHOMA THURSDAY MORNING AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST. IMPACTS... * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
852 WWUS74 KTSA 290926 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 426 AM CDT THU APR 29 2010 OKZ054>064-066>068-070-292100- /O.CON.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- 426 AM CDT THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... A WIND ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...OTTAWA...PAWNEE...WASHINGTON...OSAGE... CRAIG...NOWATA...CREEK...CHEROKEE...OKMULGEE...MUSKOGEE... TULSA...ROGERS...MAYES AND DELAWARE. HAZARDOUS WEATHER... * GUSTY SOUTH WINDS WILL INCREASE THIS MORNING AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST. IMPACTS... * WIND GUSTS AS HIGH AS 45 MILES AN HOUR ARE POSSIBLE. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
315 WWUS74 KTSA 291353 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 853 AM CDT THU APR 29 2010 OKZ071-292100- /O.EXB.KTSA.WI.Y.0004.100429T1400Z-100430T0200Z/ MCINTOSH- 853 AM CDT THU APR 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...MCINTOSH. HAZARDOUS WEATHER... * GUSTY SOUTH WINDS WILL INCREASE THIS MORNING AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST. IMPACTS... * WIND GUSTS AS HIGH AS 45 MPH ARE POSSIBLE. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DEFINITION... * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054>064-066>068-070-292100- /O.EXT.KTSA.WI.Y.0004.100429T1400Z-100430T0200Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- 853 AM CDT THU APR 29 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF THE WIND ADVISORY AND IT IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...OTTAWA...ROGERS...PAWNEE...WASHINGTON... OSAGE...CRAIG...NOWATA...CREEK...CHEROKEE...MUSKOGEE...TULSA... OKMULGEE...MAYES AND DELAWARE. HAZARDOUS WEATHER... * GUSTY SOUTH WINDS WILL INCREASE THIS MORNING AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST. IMPACTS... * WIND GUSTS AS HIGH AS 45 MPH ARE POSSIBLE. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
482 WWUS74 KTSA 292000 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 300 PM CDT THU APR 29 2010 OKZ054>064-066>068-070-071-300200- /O.CON.KTSA.WI.Y.0004.000000T0000Z-100430T0200Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH- 300 PM CDT THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...OTTAWA...ROGERS...PAWNEE...WASHINGTON... OSAGE...CRAIG...NOWATA...CREEK...CHEROKEE...MCINTOSH... MUSKOGEE...TULSA...OKMULGEE...MAYES AND DELAWARE. HAZARDOUS WEATHER... * AS AN UPPER LEVEL STORM SYSTEM CONTINUES TO ORGANIZE ITSELF OVER THE SOUTHWEST CONUS... THE PRESSURE GRADIENT WILL REMAIN TIGHT ACROSS THE SOUTHERN PLAINS. WITH MIXING DUE TO SURFACE HEATING... GUSTS OVER 40 MPH WILL REMAIN POSSIBLE ACROSS THE AREA BEFORE WINDS EASE SOMEWHAT THIS EVENING. IMPACTS... * WIND GUSTS UP TO 45 MPH ARE POSSIBLE. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
524 WWUS74 KTSA 300202 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 902 PM CDT THU APR 29 2010 OKZ054>064-066>068-070-071-300315- /O.EXP.KTSA.WI.Y.0004.000000T0000Z-100430T0200Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH- 902 PM CDT THU APR 29 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...MUSKOGEE...MCINTOSH...CREEK...CHEROKEE... WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA... OKMULGEE...WAGONER...TULSA...ROGERS...MAYES AND DELAWARE. * GUSTY SOUTH WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT...WITH SUSTAINED SPEEDS BETWEEN 15 TO 25 MPH...AND GUSTS TO 35 MPH. HAZARDOUS WIND GUSTS IN EXCESS OF 40 MPH ARE NO LONGER EXPECTED...AND THEREFORE...THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 28, 2:33 PM CDT, 30 minutes earlier.
Area forecast discussion, Apr 28, 2:33 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 233 PM CDT WED APR 28 2010 .DISCUSSION... GUSTY SOUTHERLY WINDS WILL CONTINUE ACROSS THE AREA OVERNIGHT. ONGOING ADVISORY IN OSAGE AND PAWNEE COUNTIES THIS AFTERNOON AND EVENING WILL BE CONTINUED EVEN THOUGH WIND POTENTIAL APPEARS TO BE BORDERLINE. WILL ISSUE A WIDER WIND ADVISORY FOR TOMORROW MORNING THROUGH EVENING. AM CURRENTLY STILL ANALYZING WHICH COUNTIES TO DUB ADVISORY WORTHY. WITH A DEEP TROUGH DEVELOPING ACROSS THE WESTERN CONUS... CURRENT MODELS ARE STILL KIND OF UP IN THE AIR OVER THE EVOLUTION OF THE WEATHER EVENT IN OUR AREA ON FRIDAY AND OVER THE WEEKEND. THE GFS WANTS TO BLOW UP PRECIPITATION FRIDAY MORNING AND MOVE THE DRYLINE THROUGH MUCH OF THE AREA BY LATE AFTERNOON. THIS OF COURSE WOULD LIMIT THE SEVERE WEATHER POTENTIAL FOR OUR AREA. THE NAM IS A LITTLE MORE CLIMATOLOGICALLY BELIEVABLE (THANKS CHUCK) IN THAT IT HOLDS OFF MOST OF THE PRECIP IN THE MORNING AND MOVES THE DRYLINE INTO EASTERN OKLAHOMA DURING THE PEAK HEATING OF THE AFTERNOON. THIS WOULD BE A MUCH BETTER SCENARIO FOR SEVERE STORMS. THE ECMWF SUPPORTS THIS SCENARIO NICELY AS WELL. HOWEVER... AM NOT READY TO COMMIT ALL INTO A FULL BLOWN SEVERE WEATHER EVENT AT THIS JUNCTURE. WILL HANDLE GINGERLY IN THE GRIDS AND ZONE WORDING FOR NOW AND HOPE FOR BETTER MODEL CONSOLIDATION IN THE NEAR FUTURE. THERE DOES SEEM TO BE MODEL AGREEMENT IN MOVING THE LARGE UPPER TROUGH VERY SLOWLY OUT OF THE REGION. AS SUCH... THE SURFACE FRONT WILL LOITER IN THE AREA FOR SEVERAL DAYS... NECESSITATING THE RETENTION OF THUNDERSTORMS IN THE FORECAST... NOW INTO THE MIDDLE OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 61 83 67 80 / 0 10 30 60 FSM 54 82 66 79 / 0 10 20 60 MLC 60 80 68 80 / 0 10 40 40 BVO 58 83 67 80 / 0 10 40 60 FYV 53 79 64 75 / 0 10 20 70 BYV 54 80 61 77 / 0 10 20 70 MKO 56 82 65 81 / 0 10 30 60 MIO 59 83 68 81 / 0 10 40 70 F10 59 81 66 81 / 0 10 30 50 HHW 59 80 68 80 / 0 10 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...WIND ADVISORY UNTIL 9 PM WEDNESDAY FOR OKZ054-OKZ059. AR...NONE. && SHORT TERM...12 LONG TERM....06
Hazardous weather outlook, Apr 28, 1:00 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT WED APR 28 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT WED APR 28 2010 ...SEVERE WEATHER POSSIBLE FRIDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... BREEZY SOUTH WINDS WILL CONTINUE THROUGH THE AFTERNOON ACROSS MOST OF THE AREA...WITH A FEW GUSTS AROUND 40 MPH POSSIBLE OVER OSAGE AND PAWNEE COUNTIES. A WIND ADVISORY HAS BEEN ISSUED FOR THOSE COUNTIES THROUGH THIS EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... A DEVELOPING LOW PRESSURE TROUGH IN THE WESTERN UNITED STATES WILL BRING A PERIOD OF UNSETTLED WEATHER TO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS WEEK...POTENTIALLY LASTING INTO THE EARLY PART OF NEXT WEEK. SOUTH WINDS WILL BECOME STRONG AND GUSTY OVER MUCH OF THE AREA THURSDAY AS THE SYSTEM MOVES CLOSER...ESPECIALLY NORTHWEST OF INTERSTATE 44. A WIND ADVISORY WILL LIKELY BE ISSUED FOR PORTIONS OF THE AREA FOR THURSDAY. AN ASSOCIATED COLD FRONT AND DRY LINE WILL SET UP TO OUR WEST THURSDAY. A FEW STORMS COULD MOVE INTO FAR NORTHEAST OKLAHOMA LATE THURSDAY NIGHT OR EARLY FRIDAY MORNING. THE GREATER SEVERE THREAT WILL LIKELY OCCUR WITH ANY THUNDERSTORMS THAT REDEVELOP ALONG THE DRY LINE FRIDAY AFTERNOON OR EARLY EVENING ACROSS EASTERN OKLAHOMA. FORECAST CONFIDENCE IN THE EXACT POSITION OF THE DRY LINE...AND HOW MUCH DESTABILIZATION OCCURS AHEAD OF THE BOUNDARY...REMAINS LOW. THESE FACTORS WILL ULTIMATELY DETERMINE THE OVERALL SEVERE THREAT. THE UPPER TROUGH WILL REMAIN TO OUR WEST WITH A FRONTAL BOUNDARY IN THE VICINITY THROUGH THE WEEKEND...WITH ADDITIONAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS POSSIBLE. DETAILS REGARDING THE TIMING AND SIGNIFICANCE OF ANY SEVERE WEATHER REMAIN UNCERTAIN AT THIS TIME. EMERGENCY MANAGEMENT PLANNING STATEMENT... PERSONS SHOULD BEGIN TO PREPARE FOR AN ACTIVE WEATHER PATTERN DEVELOPING THURSDAY NIGHT AND CONTINUING INTO WEEKEND WITH INTERMITTENT PERIODS OF SEVERE WEATHER POSSIBLE. THE EXACT TIMING AND OVERALL EXTENT OF THE SEVERE WEATHER WILL CONTINUE TO BE REFINED IN THE UPCOMING DAYS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:56 PM CDT | Wind Advisory | TSA | Pawnee | 24 hr |
Nearby
Wind Advisories in Oklahoma, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.